Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i11-12.30
pages 38-43

Gradient Iteration Method for Solving Dynamic System Optimal Control Problems Based on Atomic Functions

Victor Filippovich Kravchenko
Kotelnikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, 11-7, Mokhovaya St., Moscow 125009, Russia; Bauman Moscow State Technical University, 5, Vtoraya Baumanskaya St., Moscow 105005 Russia; Scientific and Technological Center of Unique Instrumentation, Russian Academy of Sciences, 15, Butlerova St., Moscow 117342, Russia
А. А. Kuraev
Belarus State University of Computer Science and Radio Electronics, 6 P. Brovka St., 220013 Minsk, Belarus
Vladimir Alexeevich Rvachev
Kharkov Aviation Institute, Kharkov, Ukraine

ABSTRAKT

A variation-iteration gradient method is proposed for solving optimal control problems. The method is based on approximating controls with the aid of atomic functions and using a Hamilton-conjugated system of equations for analytic determination of the goal function's gradient. For this reason, the method accelerates the solution of the optimization problem by a factor of (n+3)/4 (where n is the number of optimized parameters).


Articles with similar content:

Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko
A MULTI-INDEX MARKOV CHAIN MONTE CARLO METHOD
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 1
Ajay Jasra, Yan Zhou, Kengo Kamatani, Kody J. H. Law
Stability and Effective Algorithms for Solving Multiobjective Discrete Optimization Problems with Incomplete Information
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Natalya V. Semenova, Vladimir M. Kotov , Tatyana I. Sergienko , Tatyana T. Lebedeva , Vladimir A. Emelichev , Kirill G. Kuzmin